Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 85, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 13, 2007, 12:48 PM EDT for Charleston County, South Carolina. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2007, 12:48 PM EDT (16:48 UTC)
- Expired
- Jun 13, 2007, 1:45 PM EDT
- In force
- 57 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Charleston County, SC
The radar
The Charleston,SC radar (KCLX), 119 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 12:54 PM EDT | HAIL 0.5 | Charleston, SC | DIME SIZE HAIL AND VERY HEAVY ON THE RAVENEL BRIDGE. |
| Jun 13, 12:56 PM EDT | HAIL 0.88 | Charleston, SC | |
| Jun 13, 12:58 PM EDT | HAIL 0.88 | Charleston, SC | |
| Jun 13, 1:15 PM EDT | HAIL 1 | Edisto Island, SC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 4.8 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1037 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 131648
SVRCHS
SCC019-131745-
/O.NEW.KCHS.SV.W.0085.070613T1648Z-070613T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1248 PM EDT WED JUN 13 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 145 PM EDT
* AT 1245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WADMALAW ISLAND TO BULLS
BAY...MOVING SOUTHWEST AT 10 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
JOHNS ISLAND...WADMALAW ISLAND...
DOWNTOWN CHARLESTON...
MOUNT PLEASANT...
JAMES ISLAND...
EDISTO ISLAND...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3252 8031 3273 8040 3279 8003 3284 7994
3282 7991 3289 7985 3304 7960 3302 7955
3298 7958 3300 7955 3299 7948 3299 7953
3295 7956 3295 7960 3294 7956
$$3 follow-up statements
000
WWUS52 KCHS 131659
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1258 PM EDT WED JUN 13 2007
SCC019-131745-
/O.CON.KCHS.SV.W.0085.000000T0000Z-070613T1745Z/
CHARLESTON SC-
1258 PM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR CHARLESTON COUNTY...
...NICKEL SIZE HAIL REPORTED IN DOWNTOWN CHARLESTON...
AT 1255 PM...SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS REPORTED
NICKEL SIZE HAIL FALLING IN DOWNTOWN CHARLESTON.
NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO INDICATE A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED FROM EDISTO ISLAND TO BULLS BAY...MOVING SOUTHWEST
AT 15 MPH.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3252 8031 3273 8040 3279 8003 3284 7994
3282 7991 3289 7985 3304 7960 3302 7955
3298 7958 3300 7955 3299 7948 3299 7953
3295 7956 3295 7960 3294 7956
$$000
WWUS52 KCHS 131719
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
118 PM EDT WED JUN 13 2007
SCC019-131745-
/O.CON.KCHS.SV.W.0085.000000T0000Z-070613T1745Z/
CHARLESTON SC-
118 PM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR CHARLESTON COUNTY...
AT 115 PM...QUARTER SIZE HAIL WAS REPORTED ON EDISTO ISLAND.
AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED FROM EDISTO ISLAND TO DOWNTOWN CHARLESTON...MOVING
SOUTHWEST AT 15 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING
LARGE HAIL. ANOTHER SEVERE THUNDERSTORM WAS DEVELOPING OVER NORTH
CHARLESTON...ALSO MOVING WEST AT 15 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ADAMS
RUN...CHARLESTON...EDISTO ISLAND...HOLLYWOOD...JOHNS ISLAND...
MEGGETT...ROCKVILLE...WADMALAW ISLAND...WEST ASHLEY AND YONGES
ISLAND.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3255 8032 3256 8033 3273 8040 3274 8036
3279 8003 3284 7993 3278 7989 3275 7990
3253 8029 3253 8032
$$000
WWUS52 KCHS 131734
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
134 PM EDT WED JUN 13 2007
SCC019-131745-
/O.CON.KCHS.SV.W.0085.000000T0000Z-070613T1745Z/
CHARLESTON SC-
134 PM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR CHARLESTON COUNTY...
AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ADAMS RUN TO NORTH
CHARLESTON...MOVING SOUTHWEST AT 10 TO 15 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ADAMS
RUN...EDISTO ISLAND...HOLLYWOOD...WEST ASHLEY...NORTH
CHARLESTON...HOLLYWOOD...
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3253 8032 3255 8032 3273 8040 3279 8003
3280 7998 3277 7994 3275 7990 3253 8029
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 11:23 AM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 13, 11:23 AM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1123 AM EDT WED JUN 13 2007 .SYNOPSIS... AN UPPER LEVEL LOW WILL PASS OVER THE REGION TODAY. A BROAD MID LEVEL TROF WILL THEN PERSIST OVER THE FORECAST AREA UNTIL SAT. WEAK DISTURBANCES ALOFT WITHIN THE TROUGH WILL SUPPORT PERIODS OF SHOWERS AND THUNDERSTORMS THE NEXT FEW DAYS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. && .NEAR TERM /THROUGH TONIGHT/... ANOTHER BUSY CONVECTIVE DAY IN STORE FOR THE REGION. UNDER THE UPPER TROUGH...FEATURING 500 MB TEMPS -12C TO -13C...MODIFIED SOUNDINGS USING TEMPS MID 80S.DEWPOINTS MID 60S YIELD SBCAPES AROUND 2500 J/KG...ACCOMPANIED BY WET BULB ZERO HEIGHTS LIKELY NO HIGHER THAN 10.0-10.5 KFT. THUNDERSTORMS WILL AGAIN FIRE ALONG THE SEA BREEZE BOUNDARY NEAR THE SC COAST BY EARLY AFTERNOON...AND THESE WILL DEVELOP INLAND WITH THE SEA BREEZE BOUNDARY. MEANWHILE... PER WATER VAPOR IMAGERY A DISTINCT MID/UPPER LEVEL CIRCULATION CENTER WAS ROLLING S/SE AND INTO N FL. ON THE N PERIPHERY OF THIS FEATURE...EXTENDING NE ALONG THE UPPER TROUGH AXIS...SHOWERS/ THUNDERSTORMS WERE INCREASING IN COVERAGE/INTENSITY ACROSS THE COASTAL WATERS...ESPECIALLY ACROSS THE OUTER WATERS... AND SOME OF THESE SHOWERS WERE ALREADY PUSHING ONSHORE FROM HILTON HEAD AND POINTS SOUTH. WHILE SHOWERS HAD BEEN WEAKENING AS THEY PUSHED INTO THE MORE STABLE AIRMASS OVER LAND THIS MORNING...DESTABILIZATION WILL SUPPORT INTENSIFICATION THIS AFTERNOON. IN ALL CASES...ANY THUNDERSTORM MAY BECOME SEVERE WITH LARGE HAIL AND EVEN ISOLATED/DAMAGING MICROBURSTS. ALSO...GIVE THE PROXIMITY TO THE MID/UPPER LEVEL CIRCULATION AND AREA RADAR TRENDS...BUMPED POPS TO LIKELY FOR MOST OF OUR GA COUNTIES. CONTINUED 50% POPS ELSEWHERE...BUT NEAR TERM ADJUSTMENTS MAY BE NEEDED. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... ON THURSDAY AND FRIDAY...MODELS HITTING SOME DEEPER LAYERED MOISTURE AND UPPER DISTURBANCES THU THROUGH FRI WHICH SHOULD KEEP PERIODS OF CONVECTION FROM TIME TO TIME AS LOW LEVEL ATLC FLOW CONVERGES HEADING INLAND. TIMING AND LOCATIONS CERTAINLY QUESTIONABLE BUT WE HAVE MAINTAINED CHCY POPS DURING FAVORABLE DIURNAL TIMES AND SLIGHT CHC LATE NIGHT AND MORNING HOURS. NO CHANGES TO TEMPERATURE SCHEME...STILL BELOW NORMAL. && .LONG TERM /SATURDAY THROUGH TUESDAY/... MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THIS MORNING WITH RESPECT TO OVERALL H5 PATTERN EVOLUTION FROM LATE THIS WEEK... THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK. UPPER TROUGH WILL CONTINUE TO INFLUENCE THE SOUTHEAST STATES THROUGH FRI...SO WILL MENTION CHC POPS BOTH THU AND FRI. SFC/UPPER RIDGING WILL BECOME MORE DOMINANT OVER THE WEEKEND INTO EARLY NEXT WEEK...SO DON/T ANTICIPATE AS MUCH SHWR/TSTM ACTIVITY SUN THROUGH TUE. && .AVIATION /15Z WEDNESDAY THROUGH SUNDAY/... SHOWERS WILL IMPACT KSAV AND KCHS BY EARLY AFTN...AND ANY SHOWER MAY INTENSIFY INTO A TSTM WITH GUSTY WINDS AND IFR OR LOWER CONDITIONS. THUNDERSTORMS MAY PUSH INLAND FROM KCHS...FOLLOWING THE SEA BREEZE BOUNDARY...AT LEAST FOR A TIME THIS AFTN...BUT ANOTHER ROUND OF TSTMS COULD PUSH BACK TOWARD THE COAST THIS EVE...AND WILL CONTINUE TO ASSESS THIS POTENTIAL. AT KSAV...DUE TO THE UPPER LOW JUST TO THE SOUTH...TSTMS MAY BECOME FREQUENT AND COULD PERSIST MUCH OF THE AFTERNOON. WHERE RAIN OCCURS...EXPECT ANOTHER PERIOD OF MVFR OR LOWER CIGS/VSBYS OVERNIGHT...EVEN AFTER SHOWERS/TSTMS DIMINISH. EXTENDED AVIATION OUTLOOK... VFR CONDITIONS EXPECTED MUCH OF THE TIME THU THROUGH EARLY NEXT WEEK...PERHAPS BRIEFLY INTERRUPTED BY MAINLY AFTN/EVEN TSTMS...AND BY LATE NIGHT/EARLY MORNING FOG AND/OR STRATUS. && .MARINE... NO MAJOR CHANGES TO THE ONGOING FORECASTS FOR WINDS/SEAS...REMAINING BELOW HEADLINE CRITERIA. HOWEVER...WE HAVE ALREADY ISSUED SPECIAL MARINE WARNINGS THIS MORNING...AND ADDL/MORE NUMEROUS STRONG THUNDERSTORMS APPEAR LIKELY THIS AFTN...ESP OVER THE GA WATERS...AND ADJUSTED FCSTS ACCORDINGLY. SEAS WILL AVERAGE 2 TO 3 FEET BASED ON THE FORECAST WIND SPEEDS AND WAVE WATCH GUIDANCE. EXTENDED FORECAST WILL SEE A WEAKER PRESSURE PATTERN AND THUS MORE VARIABILITY IN THE WIND DIRECTIONS. AREA WILL STILL BE UNDER A LONG WAVE TROF SO WEAK HIGH PRESSURE IS STILL FORECAST. AN UPPER RIDGE WILL APPROACH FROM THE WEST LATE IN THE WEEKEND AND SOUTHERLY WINDS WILL BECOME MORE PERSISTENT. ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE TODAY AND NEW MOON FRI JUN 15...MAY PRODUCE SHALLOW COASTAL FLOODING AND MINOR BEACH EROSION AROUND THE TIMES OF HIGH TIDE THROUGH THE REMAINDER OF THE WEEK. HOWEVER...BECAUSE OF THE EXPECTED SMALL SWELL...THE RISK CURRENT RISK SHOULD REMAIN LOW THROUGH THIS WEEK. && .TIDES/COASTAL FLOODING... SHALLOW COASTAL FLOODING WILL STILL BE A PROBLEM THROUGH THE END OF THE WEEK. WILL LIKELY HAVE TO HEADLINE IN AFTERNOON PACKAGE WITH HIGH TIDES BEING AROUND THE 730PM-830PM TIME FRAME. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...SHALLOW COASTAL FLOODING THIS EVENING GAZ117-119-139-141. SC...SHALLOW COASTAL FLOODING THIS EVENING SCZ048>051. MARINE...NONE. &&
Hazardous weather outlook, Jun 13, 11:58 AM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1158 AM EDT WED JUN 13 2007 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-141000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1158 AM EDT WED JUN 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. AN UPPER LEVEL DISTURBANCE COUPLED WITH MOIST ONSHORE FLOW AND AN UNSTABLE ATMOSPHERE...WILL UNITE TO POSE A POTENTIAL FOR THE DEVELOPMENT OF THUNDERSTORMS ONCE AGAIN THIS AFTERNOON AND EVENING. THE MAIN TYPES OF SEVERE WEATHER EXPECTED ARE PENNY TO QUARTER SIZE HAIL AND LOCALIZED DAMAGING WIND GUSTS...ESPECIALLY BETWEEN 2 PM AND 1 AM. ALSO...SLOW MOVING THUNDERSTORMS MAY PRODUCE EXCESSIVE RAINFALL. .COASTAL FLOODING...SHALLOW COASTAL FLOODING WILL AGAIN OCCUR AROUND THE TIME OF HIGH TIDE THIS EVENING. HIGH TIDE WILL OCCUR AROUND 730 PM AT CHARLESTON HARBOR AND TYBEE ISLAND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY AND FRIDAY. A FEW OF THE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .COASTAL FLOODING...SHALLOW COASTAL FLOODING MAY AGAIN OCCUR AROUND THE TIMES OF HIGH TIDE THURSAY AND FRIDAY EVENINGS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 13, 9:01 AM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
901 AM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HIGH ASTR TIDES CHARLESTON 32.78N 79.94W
06/12/2007 CHARLESTON SC OFFICIAL NWS OBS
HIGH TIDE LEVEL 7.14 FT MLLW AT THE HARBOR NOS SITE.
0654 PM HIGH ASTR TIDES TYBEE ISLAND 32.00N 80.85W
06/12/2007 CHATHAM GA OFFICIAL NWS OBS
HIGH TIDE LEVEL 9.11 FT MLLW AT THE FORT PULASKI NOS
SITE.
&&
SPRLocal storm report, Jun 13, 9:42 AM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
942 AM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM HAIL 2 W EADYTOWN 33.41N 80.18W
06/12/2007 E1.00 INCH BERKELEY SC TRAINED SPOTTER
QUARTER SIZE HAIL FELL FOR 5 MINUTES. A FEW SMALL TREE
LIMBS ALSO REPORTED DOWN FROM WINDS.
&&
JRJLocal storm report, Jun 13, 11:14 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1114 AM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG NEWINGTON 32.59N 81.50W
06/12/2007 SCREVEN GA FIRE DEPT/RESCUE
NUMEROUS LARGE LIMBS DOWN.
1055 PM TSTM WND DMG NEWINGTON 32.59N 81.50W
06/12/2007 SCREVEN GA FIRE DEPT/RESCUE
NEW AWNING BLOWN OFF A BUSINESS.
&&
VBSpecial weather statement, Jun 13, 12:04 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1204 PM EDT WED JUN 13 2007 SCZ050-131630- CHARLESTON- 1204 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT CHARLESTON COUNTY THROUGH 1230 PM EDT... AT 1201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS UP TO 35 MPH. THIS STORM WAS LOCATED NEAR FORT MOULTRIE... OR ABOUT OVER DOWNTOWN CHARLESTON...MOVING WEST SOUTHWEST AT 10 MPH. AREAS IN AND AROUND CHARLESTON...JAMES ISLAND...JOHNS ISLAND...MOUNT PLEASANT AND WEST ASHLEY WILL BE IMPACTED THROUGH 1230 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 13, 12:46 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1246 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM HAIL JAMES ISLAND 32.73N 79.93W
06/13/2007 E0.75 INCH CHARLESTON SC TRAINED SPOTTER
NEAR THE CORNER OF FOLLY RD AND HARBORVIEW RD.
&&
VBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:34 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 71 min |
| Jun 12, 9:01 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 44 min |
| Jun 12, 9:42 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 63 min |
| Jun 12, 9:45 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 60 min |
| Jun 13, 12:10 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 50 min |
| Jun 13, 1:04 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 41 min |
| Jun 13, 1:07 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton | 53 min |
| Jun 13, 1:37 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 53 min |
| Jun 13, 1:41 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Dorchester | 64 min |
| Jun 13, 1:57 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort | 63 min |
| Jun 13, 2:08 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 52 min |
| Jun 13, 2:15 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 60 min |
| Jun 13, 2:23 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 67 min |
| Jun 13, 3:02 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Hampton | 38 min |
| Jun 13, 3:38 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 67 min |
| Jun 13, 4:07 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 23 min |
| Jun 13, 4:09 PM EDT | Tornado Warning | CHS | Charleston | 24 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.